# SDR YENA20130707141

- Difficulty date: July 7, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N663JB
- Make and model: Airbus A320-232
- Aircraft serial: 3287
- Aircraft time: 23,240 hours, 8,279 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel Fitting
- Part number: AE84760Z
- Part serial: JB6359
- Condition: Failed
- Location: Hyd System
- Part time: 23,240 hours, 8,779 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR RETURN, AFTER TAKEOFF ON GEAR RETRACTION, GREEN HYD SYS WENT TO ZERO.  ACFT ARRIVED AT GATE, FOUND BOTH MLG DOORS DOWN, AND LT MLG DOOR, HYD ACTUATOR, AFT FITTING SEPARATED FROM SWIVEL BODY AND LEAKING HYD FLUID.  R & R GEAR DOOR SWIVEL FITTING IAW AMM 32-31-38.  LEAK CHECKS GOOD.
